# SDR SWAA2014021125025

- Difficulty date: January 18, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,275 hours, 26,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9910078627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED AT BS 192, LBL 55.  R & R ANGLE IAW SRM.
